Turán inequalities for three-term recurrences with monotonic coefficients

Ilia Krasikov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We establish some new Turán type inequalities for orthogonal polynomials defined by a three-term recurrence with monotonic coefficients. We deduce as a corollary asymptotic bounds on the extreme zeros of orthogonal polynomials with polynomially growing coefficients of the three-term recurrence.

Original languageEnglish
Pages (from-to)1269-1299
Number of pages31
JournalJournal of Approximation Theory
Issue number9
StatePublished - Sep 2011
Externally publishedYes


  • Extreme zeros
  • Turán inequalities


Dive into the research topics of 'Turán inequalities for three-term recurrences with monotonic coefficients'. Together they form a unique fingerprint.

Cite this